RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhidkova, I E

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:128
Abstract pages:947
Full texts:346
References:58

http://www.mathnet.ru/eng/person31458
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/287353

Publications in Math-Net.Ru
2003
1. I. V. Amirkhanov, E. P. Zhidkov, I. E. Zhidkova, S. A. Vasilyev, “Construction of an asymptotic approximation of eigenfunctions and eigenvalues of a boundary value problem for the singular perturbed relativistic analog of the Schrodinger equation with an arbitrary potential”, Matem. Mod., 15:9 (2003),  3–16  mathnet  mathscinet  zmath
2001
2. I. V. Amirkhanov, E. P. Zhidkov, I. E. Zhidkova, S. A. Vasilyev, “An Asymptotic Approximation to the Solutions and Eigenvalues of a Boundary Value Problem for a Singularly Perturbed Relativistic Analog of the Schrödinger Equation”, Differ. Uravn., 37:1 (2001),  83–90  mathnet  mathscinet; Differ. Equ., 37:1 (2001), 90–99
1994
3. E. P. Zhidkov, P. G. Akishin, I. V. Amirkhanov, I. E. Zhidkova, B. N. Khoromsky, “Some problems of accelerator mathematical simulation”, Matem. Mod., 6:6 (1994),  32–46  mathnet  mathscinet  zmath
1990
4. I. V. Amirkhanov, E. P. Zhidkov, I. E. Zhidkova, “Averaging equations of betatron oscillations in the vicinity of resonances in cyclic accelerators”, Matem. Mod., 2:3 (1990),  43–54  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020